No Cover Image

Journal article 1014 views

Gradient estimates for stochastic evolution equations with non-Lipschitz coefficients

Feng-yu Wang Orcid Logo, Tu-Sheng Zhang

Journal of Mathematical Analysis and Applications, Volume: 365, Issue: 1, Pages: 1 - 11

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 1
End Page: 11